My one year old has taken amoxicillin 4 times. He's never had any issues. Three days ago he was prescribed it again for an ear infection. We have seen no improvement in his symptoms. Pulling at ears, loss of appetite, fatigue, and irritability. Shortly after starting the Amoxicillin he developed what almost looks like a prickly heat rash head to toe. Doc thinks an allergic reaction to Cillins! My eldest son may have Mono at the same time! Wouldn't my son had a reaction previously if truely allergic to amoxicillin? My other concern is his infection has apparently resolved yet he is symptomatic yet! Any thoughts?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.